1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Nitric oxide and its possible implication in ME/CFS (Part 2 of 2)
Andrew Gladman explores the current and historic hypotheses relating to nitric oxide problems in ME/CFS. This second article in a 2-Part series puts nitric oxide under the microscope and explores what it is, what it does and why it is so frequently discussed in the world of ME/CFS....
Discuss the article on the Forums.

i NEED to get this testosterone implant out

Discussion in 'General Treatment' started by taniaaust1, Aug 14, 2010.

  1. taniaaust1

    taniaaust1

    Messages:
    8,243
    Likes:
    5,213
    Sth Australia
    i know im being stupid but having this implant is upsetting me a great deal and i believe may be causing me intense waves of anger and i NEED to get it out (right now my trust in doctors is NIL).

    Is there any doctors or medical people at this site who can tell me somethings

    1/ Would this implant be a hard thing?? or would it have gone soft after being in my body for a couple of days??

    2/ What depth are these usually put within the abdomen in??

    3/ How do doctors go about taking these things out??? How do they find them??? (ive been searching online for info and cant find it).

    please please please someone give me the info to take it out (i just dont trust doctors after everything ive been throu with everything).

    Ive tried to squeeze the thing out.. ive dug at the thing got it bleeding.. cant get it out.. need info on depth and exactly what im looking for (i read that they are the size of a rice grain).

    Its triggering my Aspergers and BPD off, upsetting me (the anger feel is different, something which is rare for me to feel, hence im blaming the implant) as im upset as doctor didnt listen to me about it and she just went ahead and didnt give me the info.

    Im feeling so desperate to get it out that im likely to end up taking a razor blade to myself crazily if i dont find a way to get this out myself in a controlled way. i WANT and NEED this implant out.
     
  2. Hope123

    Hope123 Senior Member

    Messages:
    1,170
    Likes:
    680
    I am not familiar with what is used in Australia and haven't used testosterone before but I know a little about medicines placed into patches or implants.

    I would suggest you call your MD this upcoming week and say you want it out and your concerns why -- you might want to focus on reasons other than XMRV. But indeed, you should be able to get it out with no reason at all as it is YOUR body. A lot of times implants are made so that the medicine leaks out gradually over time; special membranes are used in some cases to control the dose given out. Trying to get it out yourself might not only hurt yourself but cause damage to the implant and more leaking out than usual so I would not suggest trying to take it out yourself.

    Here's a quick google:
    http://www.gendercentre.org.au/testosterone_implants.htm
    http://www.jeanhailes.org.au/content/view/211/376/
     
  3. garcia

    garcia Aristocrat Extraordinaire

    Messages:
    936
    Likes:
    104
    London, UK
    IMHO hormonal implants are a bad, bad idea. They are not physiological (give constant 24 hour dosage) and dosage can not be adjusted.

    I would urgently book an appointment with an appropriate medical professional. I would not risk taking it out yourself.
     
  4. Alesh

    Alesh Senior Member

    Messages:
    176
    Likes:
    1
    Czech Republic, EU
    I think this is the best option. There are cases of many psychological abnormalities or aberrations induced by testosterone. There are well documented cases of psychosis induced by testosterone in extreme cases. The most often reported psychological side effect of testosterone is the increase of aggressiveness, insomnia and mania. So I would suggest you tell the MD that it seems that you don't tolerate testosterone in the sense that it makes you feel more nervous/aggressive/speedy/anxious/suicidal... Every MD should know that testosterone or any other androgen can cause the increase of aggressiveness and/or mania or some other psychological changes and it should lead to immediate discontinuation of testosterone therapy. So don't be ashamed to tell the MD that you need it removed urgently because you have a bad reaction to it.
     
  5. Dainty

    Dainty Senior Member

    Messages:
    1,357
    Likes:
    533
    Washington State
    tania, how are you doing? It really does sound liek it needs to come out, but it also sounds like it's relaly not a good idea to try to do it yourself. Please be safe... *hug*
     

See more popular forum discussions.

Share This Page